# SDR IPXA2017071819485

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,890 hours, 14,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR REMOTE PUSH TO TEST INDICATOR INOPERATIVE. PRESSURE VERIFIED VIA SLIDE GAUGE PLACARD INSTALLED.   R & R PRESSURE INDICATING REMOTE KIT IAW AMM 25-61-04; OPS TESTED GOOD.
